Health & Household > Health Care > OTC Medications & Treatments > Pain Relievers > Non-Aspirin > Acetaminophen
Equate - Arthritis Pain Reliever, Extended Release, Acetaminophen 650 Mg, 100-Count
Product ID: B0015PBPL2
Condition: New
Sold Out
Product Description
Equate - Arthritis Pain Reliever, Extended Release, Acetaminophen 650 Mg, 100-Count
- Compare to Tylenol Arthritis Pain active ingredients
- Extended-Release Tablets. Lasts Up to 8 Hours
- Acetaminophen 650 mg
- For the temporary Relief of Minor Arthritis Pain
Arthritis Pain Reliever offers up to 8 hours of relief in an extended-release form. Won't irritate your stomach the way that aspirin or even ibuprofen sometimes can. Arthritis Pain relieves osteoarthritis pain as effectively as nonprescription - and even prescription - doses of naproxen sodium, the medicine in Aleve. Since osteoarthritis (the most common form of arthritis) is primarily a problem of pain more than inflammation, many medical experts recommend that pain relief should be the primary goal of drug therapy.
Technical Specifications
Country
USA
Brand
Equate
Manufacturer
Equate
Binding
Health and Beauty
ItemPartNumber
B0015PBPL2
Size
100 Count (Pack of 1)
UnitCount
1
UPCs
681131061469
EANs
0681131061469









